# SDR GTIA2015062801585

- Difficulty date: June 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 10,045 hours, 4,602 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SP0008
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER O2 MASK HAS BROKEN RED PUSH TO INFALTE BUTTONS.  R & R F/O O2 MASK IAW AMM 35-12-41, OPS CK GOOD.
